| Model Number |
MICL13.2 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Codes |
Intraocular Pressure Increased (1937); Pupillary Block (2026); No Code Available (3191)
| Date of Event |
08/18/2017
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluation: product evaluation found that the lens was returned dry in a specimen cup.Visual inspection found no visible damage to the lens and clear residue on the lens surface.(b)(4).
Event or Problem Description
The reporter indicated that the surgeon implanted a micl13.2, -11.5 diopter, implantable collamer lens in the patient's left eye (os) on (b)(6) 2017.On (b)(6) 2017, the lens was explanted due to excessive vaulting, angle closure, (pupillary block) elevated iop, narrowing of the angle, angle closure, and shallowing of the acd.The lens was then exchanged for another lens.
Additional Manufacturer Narrative
Additional information received.The reporter stated that the software does not always predict correct size implant.The reporter indicated that the surgeon implanted a micl13.2, -11.5 diopter, implantable collamer lens in the patient's left eye (os) on (b)(6) 2017.On (b)(6) 2017, the lens was explanted due excessive vaulting, angle closure, (pupillary block) elevated iop, narrowing of the angle, angle closure, and shallowing of the acd.(b)(4).
Additional Manufacturer Narrative
Method code: no additional similar complaint type event(s) within associated lots were found.The reporter indicated that the surgeon implanted a micl13.2, -11.5 diopter, implantable collamer lens in the patient's left eye (os) on (b)(6) 2017.On (b)(6) 2017, the lens was explanted due to excessive vaulting, angle closure, pupillary block, elevated iop, narrowing of the angle, angle closure, shallowing of the acd and dilated pupil.(b)(4).